MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTIUM USA SUPERLINE; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number FX7008SWC
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 12/26/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant, fx7008swc in tooth location 9 was removed on (b)(6) 2016 due to loss of osseointegration 2 years and 5 months after implantation.The doctor indicated that the patient's poor oral hygiene,pain and infection caused the implant removal.The patient had medical history of diabetic.The patient has recovered without any complications.

Brand Name
SUPERLINE
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTIUM USA
6761 katella avenue
cypress CA 90630
MDR Report Key6364724
Report Number3005503242-2017-00006
Device Sequence Number975167
Product Code DZE
UDI-Device IdentifierD755FX7008SWC0
UDI-PublicD755FX7008SWC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date11/30/2019
Device Model NumberFX7008SWC
Device Lot NumberI09WA390S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2017
Initial Report FDA Received Date02/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR